Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4986
DC FieldValueLanguage
dc.contributor.authorDrábek, Pavel-
dc.date.accessioned2011-07-20T07:24:04Z-
dc.date.available2011-07-20T07:24:04Z-
dc.date.issued1986-
dc.identifier.citationPavel Drábek, “Solvability of boundary value problems with homogeneous ordinary differential operator”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 105-124.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4986-
dc.description.abstractSi studia la risolubilità del problema di Dirichlet non lineare \[ -(\mid u'\mid^{p-2}u')'=f(t,u)+g\:\textrm{in}\:(0,\pi), \] \[ u(0)=u(\pi)=0, \] dove f è assoggettata a vari tipi di accrescimento legato agli autovalori dell'operatore differenziale nel membro sinistro. I risultati ottenuti vengono poi generalizzati agli operatori differenziali ordinari quasi-omogenei. Alcuni problemi aperti vengono indicati alla fine.-
dc.description.abstractWe study solvability of nonlinear Dirichlet boundary value problem \[ -(\mid u'\mid^{p-2}u')'=f(t,u)+g\:\textrm{in}\:(0,\pi), \] \[ u(0)=u(\pi)=0, \] where the Carathéodory's function f satisfies various types of growth conditions in the second variable. The results are generalized far quasihomogeneous ordinary differential operators of second order.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries18 (1986)it_IT
dc.titleSolvability of boundary value problems with homogeneous ordinary differential operatorit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)
Files in This Item:
File Description SizeFormat
Drabek2RendMat18.pdf1.14 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 5

1,539
checked on Aug 8, 2022

Download(s) 50

474
checked on Aug 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.